# SDR REXA2013081401587

- Difficulty date: August 14, 2013
- Submitted: August 15, 2013
- Operation: Air carrier
- Aircraft: N820AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8020
- Aircraft time: 19,349 hours, 16,442 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEN SELECTED FLAPS 45, LT SIDE WAS AT 43, RT SIDE AT 45.  PERFORMED OPS CHECK OF FLAP POSITION TRANSMITTERS IAW AMM 27-55-01. COULD NOT DUPLICATE DISCREPENCY.  SYS CHECKS GOOD.  OK FOR SERVICE.
